# SDR AALA20021337

- Difficulty date: September 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE EMERGENCY CEILING LIGHTS AT FIRST CLASS CABIN INOPERATIVE.  REPLACED FIRST CLASS CABIN EMERGENCY LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
